EconPapers    
Economics at your fingertips  
 

Computat?onal Algor?thm for the Numer?cal Solut?on of Systems of Volterra Integro-D?fferent?al Equat?ons

Falade Kazeem Iyanda* and Tiamiyu Abd`gafar Tunde
Additional contact information
Falade Kazeem Iyanda*: Department of Mathematics, Kano University of Science and Technology, P.M.B 3244 Wudil Kano State, Nigeria
Tiamiyu Abd`gafar Tunde: Department of Mathematics, Federal University of Technology, Minna Niger State, Nigeria

Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 6, 66-76

Abstract: In this paper, we employ variational iterative method (VIM) to develop a suitable Algorithm for the numerical solution of systems of Volterra integro-differential equations. The formulated algorithm is used to solve first and second order linear and nonlinear system of Volterra integrodifferential equations which demonstrated a good numerical approach to overcome lengthen computational and integral simplification involves. Moreover, the comparison of the exact solution with the approximated solutions are made and approximate solutions p(x)Â q(t) proved to converge to the exact solutions p(x) q(t) respectively. The results reveal that the formulated algorithm are simple, effective and faster than analytical approach of solving Volterra integro-differential equations.

Keywords: Variational iterative method; System of volterra integro-differential equations; Computational algorithm; Exact solutions. (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams6(6)66.76.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/06-2020/6/6 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2020:p:66-76

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2020-07-15
Handle: RePEc:arp:ajoams:2020:p:66-76